Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 1, Issue 1, Pages 11-25
http://dx.doi.org/10.1155/S1024123X95000032

A high-precision algorithm for axisymmetric flow

1Fluid and Power Research Institute, San Francisco, California, USA
2Division of Mathematics, Computer Science, and Statistics, University of Texas at San Antonio, USA

Received 10 October 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Gokhman and D. Gokhman, “A high-precision algorithm for axisymmetric flow,” Mathematical Problems in Engineering, vol. 1, no. 1, pp. 11-25, 1995. https://doi.org/10.1155/S1024123X95000032.